Statistical decision problems and linear prediction under vague prior information


Schmidt, Klaus D.


DOI: https://doi.org/10.1524/strm.2000.18.4.429
URL: https://www.degruyter.com/view/j/strm.2000.18.issu...
Additional URL: https://www.researchgate.net/publication/268305165...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Statistics & Risk Modeling
Volume: 18
Issue number: 4
Page range: 429-442
Place of publication: Berlin
Publishing house: De Gruyter
ISSN: 2193-1402 , 2196-7040
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (2000) Statistical decision problems and linear prediction under vague prior information. Statistics & Risk Modeling Berlin 18 4 429-442 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item